# SDR ASAA2016110918634

- Difficulty date: November 9, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 25,051 hours, 7,551 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA0497213
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 32,246 hours, 9,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN FOUND LEAK FOR THE FUEL PUMP PAD DRAIN IAW AMM 71-71-00-200-801-F00 FIGURE 605.  ACFT GROUNDED.  R & R THE PUMP IAW AMM 73-11-01-400-807 ITEM 3. A.-J. LEAK & OPS CHECKED OK.
